# SDR RJWR201804040131

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: General aviation
- Aircraft: N90230
- Make and model: Cessna 208B
- Aircraft serial: 208B5428
- Aircraft time: 7 hours, 4 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Condition: Misinstalled
- Location: Propeller
- Part time: 7 hours, 4 cycles
- Component: Propeller, Hartzl
- Component part number: HCB3TN3AF
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED NEW  TO THE REPAIR STATION FOR FLOAT INSTALLATION MODIFICATION. UPON REMOVING PROPELLER FOR OUTSIDE  PITCH LOCK MODIFICATION, WE FOUND THE SPECIAL CHAMFERED HEAD BOLTS PN B-3339 AND SPECIAL CHAMFERED WASHERS PN A-2048-2 ATTACHING THE PROPELLER TO THE MOUNTING FLANGE WERE IMPROPERLY INSTALLED. THE SPECIAL WASHER WAS NOT PROPERLY ALIGNED WITH THE BOLT HEAD.
